A contraceptive device that can make a breast bigger

A contraceptive device that can make a breast bigger


Contraception has different side effects. You may often feel nauseous after taking birth control pills, stomach cramps due to IUDs, and so on. Enlarged breasts you may also feel. So, what kind of birth control device causes breast size to be bigger than usual?

What types of birth control can make breasts enlarged?

For those of you who are accustomed to taking birth control pills, you may already be familiar with this one side effect. Yes, routinely taking birth control pills not only makes you feel nauseous or headache, but also changes in the size of the breast that is enlarged.

However, does this mean that only birth control pills cause breast size to change? Apparently not, you know! Women's health expert, Jennifer Wider, M.D., revealed to Self that in addition to birth control pills, other hormonal contraceptives such as family planning injections and hormonal IUDs can also cause enlarged breasts.

How come?

Both KB injections and hormonal IUDs both contain progestins, a form of artificial hormone from progesterone. This progestin can prevent ovulation, make the cervical fluid thicker, and thin the cervix. As a result, the process of fertilization of eggs and sperm cells becomes blocked so as to prevent the occurrence of pregnancy.

When you use injection KB or hormonal IUD, the hormone levels in the body will increase. This will cause many changes in your body, one of which is the breast tissue that becomes softer, enlarges, and feels painful.

In addition, unbalanced body hormones also cause the body to hold more fluid than usual (water retention). The excess of this fluid will enter the body's fat cells, such as the hips, thighs, and breasts. So do not be surprised if your breasts appear enlarged by it.

But not to worry, because the effects of breast enlargement usually do not last long. This condition appears more often when you have just used a KB injection or hormonal IUD.

Over time, your body will adapt and get used to the hormonal changes in the body due to the family planning device used. A few months later, your breasts will generally return to normal size. The same effect is also felt after you release KB, whether it's birth control pills, family planning injections, or hormonal IUDs.

Belum ada Komentar untuk "A contraceptive device that can make a breast bigger"

Posting Komentar

Iklan Atas Artikel

Iklan Tengah Artikel 1

Iklan Tengah Artikel 2

Iklan Bawah Artikel